In today’s article, we will examine whether a drug called theraflu can cause insomnia. During this review we will introduce the drug theraflu. We will try to explain the most common side effects and who should not use it.
What is Theraflu? Theraflu is a medicine that is used for flu, cold and cold diseases. It also reduces the effects such as pain, fever, weakness, headache and runny nose in the muscles that occur in the body because of flu, colds and colds. The key ingredient of the drug is the substance paracetamol. You can use the drug more than once a day under the control of a doctor, but it is recommended not to use over 5 doses in a day. You should use the drug for a maximum of 5 days. Long-term use of this drug will damage the liver. Therefore, never use the drug with alcohol. Likewise, do not use any other medicine containing paracetamol other than treaflu medicine at the same time. You should use the medicine under the supervision of a doctor.
Who should not use Theraflu? First, those who are allergic to the paracetamol substance in the drug itself and those who are allergic to other substances in the drug should not use the drug. Other people who should not use the drug are;
1) Epilepsy patients
2) Those with asthma and lung diseases
3) Those with liver and kidney failure
4) Those with high blood pressure
5) Those with eye pressure
6) Those with heart and vascular occlusion
So, does theraflu drug cause insomnia? According to the research of experts, when the drug Theraflu is used, it can cause insomnia. In fact, this side effect is one of the most common side effects. This may not be seen in you, but if you experience insomnia while using the drug, it will be one of the side effects of this drug. After using the medicine, be sure to observe the effects of the medicine on yourself. If this problem persists for a long time, consult your doctor.